# SDR DALA1213646312

- Difficulty date: March 6, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 55,073 hours, 6,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Open
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE OVERWING EMERGENCY LIGHT ON THE RIGHT SIDE WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE POWER SUPPLY FUSE OPEN AND REPLACED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE FUSE WAS REPLACED.
